View Single Post
Unread 01-13-2010, 01:01 AM   #1
nowhere2turn
Member
 
nowhere2turn's Avatar
 
Posts: 76
Question First day effects-vomitting

If you have read my other posts, you know my doctor is not very helpful. I took my first subs today, and I took 2 8mg tablets. That was at about 2 and 3 this afternoon. I was on this website about an hour ago and became extremely nauseated, so I went to lay down, and about 15 minutes ago started throwing up. I have nothing left in my stomach at this point because I could not stop throwing up. I called my dr who was no help at all, and basically said he didnt know unless he seen me if it was the meds or an infection, but he never heard of that before. Is this normal to happen to anyone? Is it a side effect that could happen until my body adjusts or could I possibly just be getting sick? Please help. I feel like I can not sleep until I have an answer
nowhere2turn is offline   Reply With Quote